Alphamine / Safety
- 06-09-2013, 12:58 PM
Alphamine / Safety
N-(2-hydroxy-2-p-methoxyphenylethyl) benzamide is a beta-agonist and its known that beta-stimulants can induce adverse effects such as tachycardia which can be accompanied by heart palpitations.
So in conclusion; taking isnt completly Safe. Im right?!
Plz share your insight on this folks.
- 06-09-2013, 01:02 PM
In the same way that stimulants at high enough doses can cause side effects.
It would be like saying caffeine isn't safe. It depends on the dose and the individual.PES Representative
- 06-09-2013, 01:07 PM
06-09-2013, 02:32 PM
06-09-2013, 03:29 PM
I am saying that in high enough doses, every stimulant could cause side effects.
That is why you will see "do not exceed the dose" on the label of supplements.
06-09-2013, 04:06 PM
and my tought is that even in small doses taking a beta-stimulant can give you problems.Whats your op. on that?
06-09-2013, 04:41 PM
06-09-2013, 04:43 PM
06-09-2013, 04:44 PM
06-09-2013, 05:23 PM
06-09-2013, 05:57 PM
06-09-2013, 06:08 PM
The recommended dose is 3 scoops per day. Don't go over 3 scoops per day. Use for a max of 8 weeks followed by a 4 week break. Or if you are worried badly, don't use it. But on the real, there's nothing to worry about as long as you are smart with your supplement use.
BTW, Alphamine is amazing
06-09-2013, 06:30 PM
It's going to vary person to person, that's why there is a dosing protocol. I literally just got done with an ordeal where my doc thought I was tachycardic. Cardiologist says I'm not, that it's stimulant related, and just to be safe.
I dosed 3 scoops today and my HR hasn't gone over 100.
If you have tachycardia then don't take it. If you have an already high HR, then watch it. Everyone is diff man. Common sense. It's not dangerous for healthy individuals. Like Ben said...that's like labeling all stimulants as causing tachycardia
Controlled Labs Board Rep
CONTROLLED LABS products are produced in a GMP for Sport certified facility.
06-09-2013, 06:32 PM
06-09-2013, 08:17 PM
as with any stims, too much of them and depending on how sensitive you are can cause Tachycardia. This isn't alphamine specific.
06-09-2013, 08:46 PM
I think when it comes to any stims you have to be careful it really depends on how you look at them. They are always side effects and hazards associated with all of them. Make sure you read all the labels and follow the instructions.
06-10-2013, 06:15 AM
06-10-2013, 08:10 AM
Doctors trained nutrition typically only recommend up to 2,000 ius of supp daily absent blood work. Some say total daily needs are 20 ius per pound per day for lighter skin and 25 ius per pound for darker skin.
Similar Forum Threads
- By CEDeoudes59 in forum AnabolicsReplies: 11Last Post: 01-04-2004, 07:04 PM
- By NO MERCY in forum AnabolicsReplies: 15Last Post: 10-27-2003, 04:34 PM
- By Sheesh in forum General ChatReplies: 11Last Post: 05-05-2003, 06:55 PM
- By Sheesh in forum SupplementsReplies: 3Last Post: 03-05-2003, 05:51 PM
- By deaconbill in forum SupplementsReplies: 12Last Post: 12-11-2002, 05:20 AM